APM  Vol.3 No.9 , December 2013
A New Application of the Flux Approximation Method on Hyperbolic Conservation Systems
ABSTRACT

In this paper, we first summarize several applications of the flux approximation method on hyperbolic conservation systems. Then, we introduce two hyperbolic conservation systems (2.1) and (2.2) of Temples type, and prove that the global weak solutions of each system could be obtained by the limit of the linear combination of two systems.


Cite this paper
Y. Lu, I. Mantilla, L. Rendon and D. Zheng, "A New Application of the Flux Approximation Method on Hyperbolic Conservation Systems," Advances in Pure Mathematics, Vol. 3 No. 9, 2013, pp. 698-702. doi: 10.4236/apm.2013.39095.
References
[1]   T. Tartar, “Compensated Compactness and Applications to Partial Differential Equations,” In: R. J. Knops, Ed., Research Notes in Mathematics, Nonlinear Analysis and Mechanics, Heriot-Watt Symposium, Vol. 4, Pitman Press, London, 1979.

[2]   F. Murat, “Compacité par Compensation,” Annali della Scuola Normale Superiore di Pisa, Vol. 5, No. 3, 1978, pp. 489-507.

[3]   S. Bianchini and A. Bressan, “Vanishing Viscosity Solutions of Nonlinear Hyperbolic Systems,” Annals of Mathematics, Vol. 161, No. 1, 2005, pp. 223-342.
http://dx.doi.org/10.4007/annals.2005.161.223

[4]   J. Glimm, “Solutions in the Large for Nonlinear Hyperbolic Systems of Equations,” Communications on Pure and Applied Mathematics, Vol. 18, No. 4, 1965, pp. 95-105. http://dx.doi.org/10.1002/cpa.3160180408

[5]   H. Holden and N. H. Risebro, “Front Tracking for Hyperbolic Conservation Laws,” Springer-Verlag, New York, 2002. http://dx.doi.org/10.1007/978-3-642-56139-9

[6]   C. M. Dafermos, “Polygonal Approximations of Solutions of the Initial Value Problem for a Conservation Law,” Journal of Mathematical Analysis and Applications, Vol. 38, No. 1, 1972, pp. 33-41.
http://dx.doi.org/10.1016/0022-247X(72)90114-X

[7]   L. Leibovich, “Solutions of the Riemann Problems for Hyperbolic Systems of Quasilinear Equations without Convexity Conditions,” Journal of Mathematical Analysis and Applications, Vol. 45, No. 1, 1974, pp. 81-90.
http://dx.doi.org/10.1016/0022-247X(74)90122-X

[8]   C. M. Dafermos, “Hyperbolic Conservation Laws in Continuum Physics,” Grundlehren der Mathematischen Wissenschaften, Vol. 325, Springer Verlag, Berlin, 2001.

[9]   B. L. Keyfitz, “Some Elementary Connections among Nonstrictly Hyperbolic Conservation Laws,” In: Contemporary Mathematics, American Mathematical Society, Providence, 1987, pp. 67-77.
http://dx.doi.org/10.1090/conm/060/873532

[10]   Y.-G. Lu, “Convergence of the Viscosity Method for a Nonstrictly Hyperbolic Conservation Laws,” Communications in Mathematical Physics, Vol. 150, No. 1, 1992, pp. 59-64.

[11]   Y.-G. Lu, “Some Results on General System of Isentropic Gas Dynamics,” Differential Equations, Vol. 43, No. 1, 2007, pp. 130-138.
http://dx.doi.org/10.1134/S0012266107010132

[12]   Y.-G. Lu, “Global Holder Continuous Solution of Isentropic Gas Dynamics,” Proceedings of the Royal Society of Edinburgh, Section: A Mathematics, Vol. 123, No. 2, 1993, pp. 231-238.
http://dx.doi.org/10.1017/S0308210500025658

[13]   Y.-G. Lu, “Global Existence of Solutions to Resonant System of Isentropic Gas Dynamics,” Nonlinear Analysis, Real World Applications, Vol. 12, No. 5, 2011, pp. 2802-2810. http://dx.doi.org/10.1016/j.nonrwa.2011.04.005

[14]   Y.-G. Lu, “Existence of Global Bounded Weak Solutions to Non-Symmetric Systems of Keyfitz-Kranzer Type,” Journal of Functional Analysis, Vol. 261, No. 10, 2011, pp. 2797-2815.

[15]   B. Temple, “Systems of Conservation Laws with Invariant Submanifolds,” Transactions of the American Mathematical Society, Vol. 280, No. 2, 1983, pp. 781-795.

[16]   P. D. Lax, “Shock Waves and Entropy,” In: E. Zarantonello, Ed., Contributions to Nonlinear Functional Analysis, Academia Press, New York, 1971, pp. 603-634.

[17]   Y.-G. Lu, “Hyperboilc Conservation Laws and the Compensated Compactness Method,” Chapman and Hall, CRC Press, New York, 2002.

[18]   R. J. DiPerna, “Convergence of Approximate Solutions to Conservation Laws,” Archive for Rational Mechanics and Analysis, Vol. 82, No. 1, 1983, pp. 27-70.

 
 
Top